Endlich-projektivgeometrisches Analogon des Minkowskischen Fundamentalsatzes

L. Rédei Szeged, (Ungarn)

TBD mathscidoc:1701.331009

Acta Mathematica, 84, (1), 155-158, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{l.1951endlich-projektivgeometrisches,
  title={Endlich-projektivgeometrisches Analogon des Minkowskischen Fundamentalsatzes},
  author={L. Rédei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203129785047718},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={155-158},
  year={1951},
}
L. Rédei. Endlich-projektivgeometrisches Analogon des Minkowskischen Fundamentalsatzes. 1951. Vol. 84. In Acta Mathematica. pp.155-158. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203129785047718.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved